MAUDE Adverse Event Report: HAEMONETICS CORPORATION ACP215 AUTOMATED CELL PROCESSING SYSTEM; ACP215,220V,LN 02215-220-E

HAEMONETICS CORPORATION ACP215 AUTOMATED CELL PROCESSING SYSTEM; ACP215,220V,LN 02215-220-E
Model Number 02215-220-E
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The driver card pcb card was replaced and the machine was working properly.On (b)(6) 2021, driver pcb sample was returned to haemonetics for manufacturing evaluation.Based on visual inspection the u5 component of the driver pcb was burnt.Manufacturing evaluation determined that the driver pcb failure was caused by u5 component failure, the cause could not be determined.
 
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of a burnt smell upon start-up on a acp 215 automated cell processing system in singapore.This incident occurred during start-up, there was no donor involved in the incident.

Brand Name
ACP215 AUTOMATED CELL PROCESSING SYSTEM
Common Device Name
ACP215,220V,LN 02215-220-E
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11222062
Report Number1219343-2020-00163
Device Sequence Number3755728
Product Code CAC
UDI-Device Identifier30812747015817
UDI-Public(01)30812747015817
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
BK040077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02215-220-E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1